Okay, so I'm on birth control, I take a pill every afternoon. I had sex with my boyfriend and he came inside me because he knows I'm on birth control and didn't think anything of it. But, afterwards he started to freak out and wanted me to take Plan B, so I did. The reason I justified taking it, because I know you're protected with birth control, is because I was only about 2 days into my new pack and I just wasn't exactly sure how all that worked. I'm on the week of my sugar pills now, and I should've started my period yesterday, as it was a Sunday. So, is my period just delayed because of the excess hormones? Or, is there a chance I could be pregnant? Should I continue on with my new pack even if I don't start my period at all this month?
You were covered by your own birth control if you had been taking it at the same time each day for the time you say you'd been using it.
The Plan B can mess up women's cycles even when they're not on birth control, so to add the hormones of the birth control into your body, & the Plan B, is a huge amount of hormones, & you could find your actual period could be months late. You might also get some brown/pink/red spotting in between, along with hormonal symptoms that you'd get with a period or pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2013 • 1 answer
Posted 24 Apr 2015 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 1 Jul 2016 • 2 answers